Loading... Please wait...

Solpadeine Max - 30 Tablets

  • Image 1
RRP:
£6.99
Your Price:
£5.39 (including VAT) (You save £1.60)
SKU:
2540805
Rating:
( )
Shipping:
Calculated at checkout

Delivery & Returns Policy

If you have any questions or experience any problems, please call 0161 850 0759

Bookmark and Share


Solpadeine Max contains two analgesics (painkillers), paracetamol and codeine, which work by different routes to relieve pain. In addition paracetamol is an antipyretic (helps to reduce body temperature when you have a fever).

What is Solpadeine Max used for?

Solpadeine Max is suitable for headache, migraine, dental pain, period pain, sinus pain, sciatica, lumbago, strains, sprains, non-serious arthritic and rheumatic pain. Solpadeine Max also relieves discomfort in colds, influenza, sore throats and helps reduce temperature.

What should you do if you take too many Solpadeine Max tablets ?

Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

What is the length of treatment?

This depends on what the products are being used for - details on how to use and length of treatment are included on the packaging. However, you should not take Solpadeine Plus or Solpadeine Max for more than 3 days, so if symptoms persist you need to consult your doctor.

Are the products Gluten free?

Yes, all the Solpadeine Max, Solpadeine Plus and Solpadeine Headache products are gluten free.

How much Sodium does each tablet contain?

  • Solpadeine Max tablets contain a minimal amount of sodium which is unlikely to be significant if you are on a controlled sodium diet.
  • Solpadeine Plus Soluble Tablets contain sodium (854 mg per dose) and should be taken into account if you are on a controlled sodium diet. Solpadeine Plus Tablets and Capsules are sodium-free.
  • Solpadeine Headache Soluble Tablets contain sodium (854 mg per dose) and should be taken into account if you are on a controlled sodium diet. Solpadeine Headache Tablets contain a minimal amount of sodium which is unlikely to be significant if you are on a controlled sodium diet.

How long will the products last?

As long as the products are kept in the original packaging and below 25°C, the products will last until the expiry date indicated on the pack.

What is the legal classification for the product?

  • Solpadeine Max is classified as P, hence Solpadeine Max tablets are available over-the-counter (without prescription) from pharmacies only.
  • All the Solpadeine Plus range is classified as P. This means that you can purchase the products over-the-counter (without prescription) from pharmacies only.
  • Solpadeine Headache products are classified as GSL. Therefore, they can be self-selected at most outlets stocking pain products, including supermarkets and pharmacies.

Directions:

Adults, including the elderly and children 12 years and over: Take 2 tablets every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Do not give to children under 12 years of age.

If symptoms persist consult your doctor.

Warnings:

  • Do not take with any other paracetamol - containing products.
  • Do not take more than the stated dose and do not take every day for more than 3 days unless told to do so by your doctor.
  • Contains codeine: regular use for long periods of time may result in symptoms such as restlessness and irritability when you stop taking this medicine. If you need to use this product all the time, see your doctor straight away.

Solpadeine Max should not be taken if:

You are sensitive to paracetamol, codeine or to any of the other ingredients listed above.

Please see your doctor before you take Solpadeine Max if:

  • You are taking drugs prescribed for depression (MAOIs).
  • You are taking metoclopramide or domperidone - used to treat nausea and vomiting.
  • You are taking colestyramine - used to treat high cholesterol.
  • You have severe liver or kidney disease.
  • You are taking anti-coagulants (drugs to thin the blood e.g. warfarin) and you need to take a painkiller on a daily basis over a long period. However, you can take occasional doses of Solpadeine Max.
  • The tablets contain lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.
  • If your headaches become persistent, see your doctor.

If you are pregnant or breast feeding:

  • Please see your doctor before you take Solpadeine Max if you are pregnant. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicines in pregnancy. You can take Solpadeine Max whilst breast feeding.
  • Do not use this medicine after the "Use by end of" date shown on the pack.
  • Keep all medicines out of the reach and sight of children
  • You should carefully read all product packaging and labels prior to use

Ingredients:

  • Solpadeine Max combines paracetamol and codeine to provide maximum strength pain relief.
  • Solpadeine Plus products are based on a powerful combination of paracetamol, caffeine and codeine.
  • Solpadeine Headache combines paracetamol and caffeine for fast acting pain relief from headaches.
  • Paracetamol works on the periphery of the nervous system to provide basic pain relief.
  • Caffeine enhances the pain relieving effects of paracetamol.
  • Codeine works on the central nervous system and significantly increases pain relieving power without increasing dosage of paracetamol.
  • The active ingredients Paracetamol 500 mg and Codeine Phosphate Hemihydrate 12.8 mg. The tablets also contain: soluble starch, polyvinylpyrrolidone, potassium sorbate (E202), maize starch, talc, magnesium stearate, stearic acid, microcrystalline cellulose, croscarmellose sodium, lactose monohydrate, hydroxypropyl methylcellulose, macrogol and colours quinoline yellow (E104) erythrosine (E127) and titanium dioxide (E171).

Potential Side Effects:

Most people taking Solpadeine Max find they cause them no problems. However, occasionally some people may get constipation, nausea, or allergic reactions, such as skin rash. If affected by dizziness or drowsiness you must not drive or operate machinery. In all the years paracetamol has been used there have been very rare reports of blood disorders, but these were not necessarily caused by paracetamol. These effects should go away once you stop taking the medicine. If you are concerned about these effects, or if Solpadeine Max affects you in any other way, stop taking them and talk to your doctor or pharmacist.

Write your own product review

This product hasn't received any reviews yet. Be the first to review this product!

Customers Also Purchased


Fully compliant Internet pharmacy Summer Offers